It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anemia Message Board


Anemia Board Index
Board Index > Anemia | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Ferrous sulfate
Feb 21, 2008
Shirley--I think that your problem stems from the ~long term use~ of Ferrus Sulfate and you are suffering from erosive effects of FS. I completly agree 100% with the suggested plan above, but I would ~remove~ the iron. Actually, I think it's time to change your iron supplement then you can take a lesser dose as mentioned or a full dose because if you get one that is suitable to the GI tract you shouldn't have a problem. In that case, I would recommend Poly Iron 150 that I take, it is OTC but you have to ask for it at the pharmacy. Vitamin C is included too.

I have had this cocktail above many times, it should work but Prilosec isn't strong enough for me. I had to get Nexium from my doc and that does the trick, no erosive findings on my endoscope. Especially on the iron that you are taking, I had to discontinue it. My GI doc would say to STOP that particular kind of iron. Good luck to you. FLFLOWERGIRL:)

Christine--I know what you are saying, but you did a great job!!!! :):) FLFLOWERGIRL:)





All times are GMT -7. The time now is 12:30 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!